|Revisited AIDS related bone pain
May 7, 2005
In 1996 I had both of my hips replaced due to AVN (Avascular Necrosis). Simply put, my blood vessels clogged and no longer fed my hips so the bones crumbled and needed to be repaced. The doctors blamed drinking beer, I don't. A sports injury, that's almost laughable. Over dosing on steroids, again not valid. Why does AIDs or the medication clog vessels and either kill our bones or give us heart attacks? I've never gotten a satisfactory answer. Doctors just say, as they do with a buffalo hump, it has something to do with HIV. Are there any studies that have given any real answers to these problems?
| Response from Dr. Holodniy
I am sorry I cannot provide you with a new insight into the mechanism of this problem.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Headache After Insertive Anal Sex Worried I Have HIV
- Herpes After Sharing Vibrators Worried I Have HIV
- Itchy Vagina After Nipple Biting Sign Of HIV AIDS
- Loose Stool After Unprotected Anal Sex Sign Of HIV AIDS
- Night Sweats After Receptive Anal Sex With Condom What Are The Chances Of HIV
- Pain In Penis After Licking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.